Centre de diffusion de revues académiques mathématiques

 
 
 
 

Journées équations aux dérivées partielles

Table des matières de ce volume | Article précédent | Article suivant
Herbert Koch; Daniel Tataru
Dispersive estimates and absence of embedded eigenvalues
Journées équations aux dérivées partielles (2005), Exp. No. 6, 10 p., doi: 10.5802/jedp.19
Article PDF | Analyses MR 2352775

Résumé - Abstract

In [2] Kenig, Ruiz and Sogge proved

$$ \Vert u \Vert _{L^{\frac{2n}{n-2}}(\mathbb{R}^n)} \lesssim \Vert L u \Vert _{L^{\frac{2n}{n+2}}(\mathbb{R}^n)} $$

provided $n \ge 3$, $u \in C^{\infty }_0(\mathbb{R}^n)$ and $L$ is a second order operator with constant coefficients such that the second order coefficients are real and nonsingular. As a consequence of [3] we state local versions of this inequality for operators with $C^2$ coefficients. In this paper we show how to apply these local versions to the absence of embedded eigenvalues for potentials in $L^{\frac{n+1}{2}}$ and variants thereof.

Bibliographie

[1] A. D. Ionescu and D. Jerison. On the absence of positive eigenvalues of Schrödinger operators with rough potentials. Geom. Funct. Anal., 13(5):1029–1081, 2003.  MR 2024415 |  Zbl 1055.35098
[2] C. E. Kenig, A. Ruiz, and C. D. Sogge. Uniform Sobolev inequalities and unique continuation for second order constant coefficient differential operators. Duke Math. J., 55(2):329–347, 1987. Article |  MR 894584 |  Zbl 0644.35012
[3] Herbert Koch and Daniel Tataru. Dispersive estimates for principally normal pseudodifferential operators. Comm. Pure Appl. Math., 58(2):217–284, 2005.  MR 2094851 |  Zbl 1078.35143
[4] Michael Reed and Barry Simon. Methods of modern mathematical physics. IV. Analysis of operators. Academic Press [Harcourt Brace Jovanovich Publishers], New York, 1978.  MR 493421
[5] Christopher D. Sogge. Fourier integrals in classical analysis, volume 105 of Cambridge Tracts in Mathematics. Cambridge University Press, Cambridge, 1993.  MR 1205579 |  Zbl 0783.35001
[6] J. von Neumann and E.P. Wigner. Über merkwürdige diskrete Eigenwerte. Z. Phys., 30:465–467, 1929.  JFM 55.0520.04
Copyright Cellule MathDoc 2017 | Crédit | Plan du site